Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Convex solutions of a Schröder equation in several variables


Author: Fred M. Hoppe
Journal: Proc. Amer. Math. Soc. 64 (1977), 326-330
MSC: Primary 60J80
MathSciNet review: 0443113
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A nonprobabilistic proof is given for the existence of the Yaglom conditional limit distribution for the subcritical multitype Galton-Watson process by using a uniqueness theorem for convex solutions of the multidimensional Schröder functional equation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60J80

Retrieve articles in all journals with MSC: 60J80


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0443113-8
PII: S 0002-9939(1977)0443113-8
Keywords: Subcritical multitype Galton-Watson process, Yaglom limit, Schröder equation, convexity
Article copyright: © Copyright 1977 American Mathematical Society